VOL. 71 · NO. 1 | January, 2019
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 71 (1), (January, 2019)
No abstract available
Articles
Luis BARREIRA, Davor DRAGIČEVIĆ, Claudia VALLS
J. Math. Soc. Japan 71 (1), 1-17, (January, 2019) DOI: 10.2969/jmsj/76447644
KEYWORDS: ‎compact‎ ‎operators, exponential dichotomies, spectra, 37D99
Yasuyuki MIYAZAWA
J. Math. Soc. Japan 71 (1), 19-42, (January, 2019) DOI: 10.2969/jmsj/77167716
KEYWORDS: $Q$-polynomial, trivial polynomial, 57M25, 57M27
Gilbert HECTOR, Rémi LANGEVIN, Paweł WALCZAK
J. Math. Soc. Japan 71 (1), 43-63, (January, 2019) DOI: 10.2969/jmsj/78117811
KEYWORDS: Foliation, canal surface, griddling, 57R30, 53C12
Shinya AKAGAWA
J. Math. Soc. Japan 71 (1), 65-89, (January, 2019) DOI: 10.2969/jmsj/77397739
KEYWORDS: Hessian manifolds, Hesse–Einstein, Monge–Ampère equation, Laplacians, $L^2$-cohomology groups, regular convex cones, 53C25, 53C55
Xuan Thinh DUONG, Guorong HU, Ji LI
J. Math. Soc. Japan 71 (1), 91-115, (January, 2019) DOI: 10.2969/jmsj/78287828
KEYWORDS: product Hardy spaces, non-negative self-adjoint operator, heat semigroup, Littlewood–Paley functions, space of homogeneous type, 42B25, 42B30, 47B25
Satoshi TAKANOBU
J. Math. Soc. Japan 71 (1), 117-145, (January, 2019) DOI: 10.2969/jmsj/78267826
KEYWORDS: Berkes' limit theorem, Lacunary condition, 60F05, 42A55
Luc MOLINET, Didier PILOD, Stéphane VENTO
J. Math. Soc. Japan 71 (1), 147-201, (January, 2019) DOI: 10.2969/jmsj/76977697
KEYWORDS: periodic modified Korteweg–de Vries equation, unconditional uniqueness, well-posedness, modified energy, 35A02, 35E15, 35Q53, 35B45, 35D30
Christophe PROFETA, Kouji YANO, Yuko YANO
J. Math. Soc. Japan 71 (1), 203-233, (January, 2019) DOI: 10.2969/jmsj/75947594
KEYWORDS: Penalization, One-dimensional diffusion, Local time, Excursion measure, 60F05, 60J60, 60G44
Chris LAMBIE-HANSON, Thilo WEINERT
J. Math. Soc. Japan 71 (1), 235-257, (January, 2019) DOI: 10.2969/jmsj/78617861
KEYWORDS: graph, linear order, partition relation, Ramsey theory, scattered order, stick, unbounding number, 03E02, 03E17, 05C63, 05D10, 06A05
Katsutoshi YAMANOI
J. Math. Soc. Japan 71 (1), 259-298, (January, 2019) DOI: 10.2969/jmsj/75817581
KEYWORDS: pseudo Kobayashi hyperbolicity, tautness, Nevanlinna theory, 32Q45, 32H30, 14K12
Alina MARIAN, Dragos OPREA, Rahul PANDHARIPANDE
J. Math. Soc. Japan 71 (1), 299-308, (January, 2019) DOI: 10.2969/jmsj/78747874
KEYWORDS: Lehn conjecture, Hilbert scheme of points, 14C05, 14C17, 14Q05, 14Q10
Tetsuya ITO, Keiko KAWAMURO
J. Math. Soc. Japan 71 (1), 309-327, (January, 2019) DOI: 10.2969/jmsj/78827882
KEYWORDS: symmetric mapping class, positive factorization, quasipositive braid, 20F65, 53D35, 57M07
Noboru ITO, Migiwa SAKURAI
J. Math. Soc. Japan 71 (1), 329-347, (January, 2019) DOI: 10.2969/jmsj/77787778
KEYWORDS: finite type invariants, knots, Virtual knots, unknotting operations, virtualizations, forbidden moves, 57M27, 57M25
Back to Top